Free Access
Issue
ESAIM: PS
Volume 8, August 2004
Page(s) 200 - 220
DOI https://doi.org/10.1051/ps:2004010
Published online 15 September 2004
  1. M.A. Arcones, The large deviation principle for stochastic processes I. Theor. Probab. Appl. 47 (2003) 567–583. [CrossRef] [MathSciNet] [Google Scholar]
  2. M.A. Arcones, The large deviation principle for stochastic processes. II. Theor. Probab. Appl. 48 (2004) 19–44. [CrossRef] [MathSciNet] [Google Scholar]
  3. J.R. Baxter and C.J. Naresh, An approximation condition for large deviations and some applications, in Convergence in ergodic theory and probability (Columbus, OH, 1993), de Gruyter, Berlin. Ohio State Univ. Math. Res. Inst. Publ. 5 (1996) 63–90. [Google Scholar]
  4. N.H. Bingham, C.M. Goldie and J.L. Teugels, Regular Variation. Cambridge University Press, Cambridge, UK (1987). [Google Scholar]
  5. Y.S. Chow and H. Teicher, Probability Theory. Independence, Interchangeability, Martingales. Springer-Verlag, New York (1978). [Google Scholar]
  6. A. Dembo and O. Zeitouni, Large Deviations Techniques and Applications. Springer, New York (1998). [Google Scholar]
  7. J.D. Deuschel and D.W. Stroock, Large Deviations. Academic Press, Inc., Boston, MA (1989). [Google Scholar]
  8. E.D. Gluskin and S. Kwapień, Tail and moment estimates for sums of independent random variables with logarithmically concave tails. Studia Math. 114 (1995) 303–309. [MathSciNet] [Google Scholar]
  9. P. Hitczenko, S.J. Montgomery-Smith and K. Oleszkiewicz, Moment inequalities for sums of certain independent symmetric random variables. Studia Math. 123 (1997) 15–42. [MathSciNet] [Google Scholar]
  10. S. Kwapień and W.A. Woyczyński, Random Series and Stochastic Integrals: Single and Multiple. Birkhäuser, Boston (1992). [Google Scholar]
  11. R. Latala, Tail and moment estimates for sums of independent random vectors with logarithmically concave tails. Studia Math. 118 (1996) 301–304. [MathSciNet] [Google Scholar]
  12. M. Ledoux and M. Talagrand, Probability in Banach Spaces. Springer-Verlag, New York (1991). [Google Scholar]
  13. M. Ledoux, The Concentration of Measure Phenomenon. American Mathematical Society, Providence, Rhode Island (2001). [Google Scholar]
  14. J. Lynch and J. Sethuraman, Large deviations for processes with independent increments. Ann. Probab. 15 (1987) 610–627. [CrossRef] [MathSciNet] [Google Scholar]
  15. M. Talagrand, A new isoperimetric inequality and the concentration of measure phenomenon. Geometric aspects of functional analysis (1989–90), Springer, Berlin. Lect. Notes Math. 1469 (1991) 94–124. [CrossRef] [Google Scholar]
  16. M. Talagrand, The supremum of some canonical processes. Amer. J. Math. 116 (1994) 283–325. [CrossRef] [MathSciNet] [Google Scholar]
  17. S.R.S. Varadhan, Asymptotic probabilities and differential equations. Comm. Pures App. Math. 19 (1966) 261–286. [CrossRef] [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.